# SDR SWAA2024123171170

- Difficulty date: November 24, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 65,023 hours, 38,953 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE OF LEADING EDGE SLAT 1 NOSE SKIN AT ACTUATOR LOC. AROUND FASTENER AT LT WING 2024-731951<[01] STEP 4 AND 5 TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 200048001; CAL DUE DATE: 28-MAY-25 AND ELECTRONIC CALIPER P/N: 500-196-30; S/N: B23343124; CAL DUE DATE: 09-MAR-25;[02] PERFORMED PERMANENT REPAIR ON LEADING EDGE OF SLAT 1 LT WING NOSE SKIN ACTUATOR AREA IAW B737-700 SRM 51-40-02; SRM 57-42-01-2R-8 REPAIR 8; SEE INDIVIDUAL SIGN OFFS BELOW.;[03] PERFORMED PERMANENT REPAIR ON LEADING EDGE OF SLAT 1 LT WING NOSE SKIN ACTUATOR AREA IAW B737-700 SRM 51-40-02; SRM 57-42-01-2R-8 REPAIR 8; SEE INDIVIDUAL SIGN OFFS BELOW.COMPLETED RII
